# SDR SWAA2024111156857

- Difficulty date: November 5, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8815L
- Make and model: Boeing 737-8
- Aircraft serial: 65473
- Aircraft time: 11,229 hours, 6,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHTS WILL NOT ILLUMINATE<[01] R&R THE M2816 EMERGENCY BATTERY LIGHT PACK PER AMM 33-51-06. OPS CHECK GOOD.
